# SDR 2012FA0000752

- Difficulty date: October 31, 2012
- Submitted: November 9, 2012
- Operation: General aviation
- Aircraft: N5677X
- Make and model: Beech A36
- Aircraft serial: E2797
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Switch
- Part number: 7094011
- Part serial: 1317
- Condition: Failed
- Location: Landing Gear
- Part time: 1,228 hours
- Component: Landing Gear
- Component part number: 363800501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON TAKEOFF, THE LANDING GEAR RETRACTED WITH THE LANDING GEAR CONTROL SWITCH IN THE DOWN AND LOCKED POSITION.  THE LANDING GEAR RETRACTED UNCOMMENDED AND UNKNOWN BY THE PILOT AS SOON AS THE ACFT ACHIEVED A WEIGHT-OFF-WHEELS CONFIGURATION DURING TAKEOFF ROLL.  THE PILOT CONTINUED WITH NORMAL PROCEDURES, RETRACTED THE GEAR, AND PROCCEDED, WHERE UPON LANDING, IT WAS DISCOVERED THAT THE PROPELLER AND LANDING GEAR DOORS HAD BEEN DAMAGED.  MX CHECKS DISCOVERED THAT THE GEAR WOULD RETRACT WITH THE SWITCH IN THE DOWN AND LOCKED POSITION.  THE POWERPLANT, PROPELLER AND GEAR DOORS WERE REMOVED FOR REPAIRS.  THE LANDING GEAR CONTROL SWITCH HAS BEEN REPLACED.
